# SDR P2EA99045

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  RIB CRACKED IN LEFT FUEL TANK BETWEEN STIFFENERS 2 AND 3 AT STA 735.5.  DEFECT SIZE:  LENGTH 2.0 INCHES.  REPAIRED RIB LOWER CHORD AT WBL 135.5 AND STR 2 AND STR 3 PER SB 737-57-1166, SEC III, PART III, FIG 3 DATED APRIL 13, 1989.  SEE COOPESA W.O. M1-0003-5-109, VAM 100 NR 645 FOR TECHNICAL INFORMATION.  (X)
